# SDR ASAA0976021

- Difficulty date: June 25, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 33,447 hours, 14,720 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A502004
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT T/E WEDGE LOWER SURFACE HAS AREAS OF CHAFES AT T/E OUT OF LIMITS PER SRM.  REPAIRED PER EA ALODINE, PRIME, PAINT.
